# SDR DALA2023080106214

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2889771) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL HAS AREAS OF CORROSION AT BS 430 TO BS 440. REMOVED AND REPLACED NEW TRANSITION PANEL AT FWD CARGO COMPARTMENT AT BS 430 TO 440 RH IAW B737 SRM 51-40-02, SRM 51-40-05 AND 53-00-53-1A-2.
